# SDR CA131009007

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,643 hours, 4,106 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cover
- Part number: 471423
- Condition: Broken
- Location: Nlg Wow Sensor
- Part time: 5,962 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE LANDING GEAR  WOW SENSOR COVER ASSEMBLY WAS INSPECTED AND FOUND BROKEN.  THE COVER WAS REPLACED.
